A 17-year-old female asked:
if you take prednisone for a rash and stop 2-3 days early will the rash come back?
1 doctor answer
Dr. Alvin Lin answered
29 years experience Geriatrics
Maybe (not) . . .: Depends upon cause of rash & whether resolution of rash was coincidental to Prednisone or not. If rash due to infection & you weren't given antibiotics, then improvement was just coincidence & will probably get worse shortly, regardless of prednisone. If rash due to eczema, then hopefully steroid will keep it calm as long as you avoid irritants. So go see your doc re diagnosis & treatment.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
What are the chances of getting pregnant 2 days before your period if a man ejaculates inside of you
I have been smoking for 1 and half years and stoped 3 days ago and also have a urine nicotine test in 4 days can i pass the test
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!